Some fixed point theorems using expansive type mappings in 2-Banach space

Sarla Chouhan, Prabha Chouhan, Mridula Dubey

Abstract


In present paper, we define expansive mappings in 2-Banach space and prove some common unique fixed point theorems.


Full Text: PDF

How to Cite this Article:

Sarla Chouhan, Prabha Chouhan, Mridula Dubey, Some fixed point theorems using expansive type mappings in 2-Banach space, Advances in Fixed Point Theory, Vol 5, No 2 (2015), 158-167

Copyright © 2015 Sarla Chouhan, Prabha Chouhan, Mridula Dubey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.